| Model Number |
1.5MM HEX, CMP FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 05/08/2023, it was reported by a sales representative via sems that an ar-8737-37 hexalobe driver broke upon insertion of 2.5mm compression screws.This was discovered during a case, device broke during use.Additional information requested.
Additional Manufacturer Narrative
The complaint is confirmed.Two unpackaged ar-8737-37 serial/batch number (b)(6) was received for investigation.No functional testing for these two devices with the tip broken off.Visual evaluation found that the two returned hex driver tip was broken off.It was noted that the devices shown discoloration and faded laser marks.Most likely cause is attributed to over-torquing/over-engaging the driver with the screw head.